# SDR DALA14020550992

- Difficulty date: April 2, 2014
- Submitted: April 6, 2014
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 57,750 hours, 41,571 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Sheared
- Location: Control Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO RT HYDRAULIC SYS QUANTITY LOSS. CREW MANUALLY EXTENDED LANDING GEAR DUE TO ZERO HYD PRESSURE INDICATING DURING APPROACH. MAINTENANCE FOUND EVIDENCE OF HYD LEAKAGE IN RT WHEELWELL AND NOTED A FITTING SHEARED FROM THE DUAL BRAKE CONTROL VALVE HOUSING BODY.  THE VALVE WAS REPLACED AND BOTH HYD SYSTEMS WERE SERVICED INCLUDING A FULL FUNCTIONAL CHECK OF BOTH HYD SYSTEMS FOR PROPER OPERATION. A DUAL ENGINE RUN, PNEUMATIC DUCT BURNOUT & HYD FILTER REPLACEMENTS WERE ALSO ACCOMPLISHED WITH NO ADDITIONAL FINDINGS.  A CORRESPONDING LOG SHEET INDICATES THE ACFT EXPERIENCED A LOSS OF BRAKE ACTUATING FORCE WHILE THE ACFT WAS IN MOTION ON THE GROUND.
